Illinois, 2008

Flooding and Hail in Illinois, July 2, 2008

July 2, 2008 · NWS LOT · 19 events in 6 counties and zones

Severe thunderstorms moved across northern Illinois during the afternoon hours of July 2nd.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

Severe thunderstorms moved across northern Illinois during the afternoon hours of July 2nd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at Jul 2, 2:17 PM CST, 39 minutes earlier.

Area forecast discussion, Jul 2, 2:17 PM CST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
317 PM CDT WED JUL 2 2008

.DISCUSSION...
314 PM CDT

CONVECTIVE AND SEVERE WEATHER POTENTIAL WILL CONTINUE TO BE THE MAIN
FORECAST CONCERNS THIS EVENING. THUNDERSTORMS ARE BEGINNING TO
INCREASE IN COVERAGE AND INTENSITY ACROSS EASTERN IOWA IN ADVANCE OF
A WELL PRONOUNCED VORT MAX MOVING ACROSS SOUTHERN IOWA. 18Z RAOB
FROM DVN INDICATES MLCAPES AROUND 3000 J/KG...AND AS THE CONVECTION
CONTINUES TO TRACK EASTWARD INTO NORTHWEST ILLINOIS IN CLOSER
PROXIMITY TO THE PRIMARY INSTABILITY AXIS...EXPECTING CONVECTION
TO CONTINUE TO INTENSIFY. DEEP LAYER SHEAR IS RATHER MARGINAL
GENERALLY AROUND 30 KNOTS IN THE 0 TO 6 KM LAYER. UNIDIRECTIONAL
PROFILES WOULD SUGGEST BOWING SEGMENTS STILL A DISTINCT
POSSIBILITY. A BROADER AND STRONGER UPPER LEVEL SHORT WAVE ACROSS
NORTHWEST WISCONSIN WILL CONTINUE TO DROP SOUTHEAST THROUGH THE
WESTERN GREAT LAKES THIS EVENING...AND AS THIS OCCURS EXPECTING
INCREASED DEVELOPMENT ALONG THE MAIN COLD FRONTAL BOUNDARY WHICH
CURRENTLY EXTENDS FROM EAST CENTRAL WISCONSIN INTO EAST CENTRAL
IOWA. OTHER CONCERN FOR THIS EVENING WILL BE ON THE POTENTIAL FOR
LOCALLY HEAVY RAIN...AS SURFACE FRONT IS EXPECTED TO SLOW ITS
SOUTHEAST PROGRESSION AND PLENTY OF LOW LEVEL MOISTURE POOLS ALONG
THE FRONTAL BOUNDARY. WILL MENTION POTENTIAL OF HEAVY RAIN THIS
EVENING GIVEN THESE FACTORS.

FRONT WILL SLOWLY TRACK THROUGH SOUTHERN PORTIONS OF THE FORECAST
AREA EARLY THURSDAY MORNING SO WILL MAINTAIN A CHANCE OF SHOWERS AND
ISOLD THUNDER ACROSS THE FAR SOUTH THURSDAY MORNING. EXPECTING DRY
CONDITIONS DURING THE AFTERNOON THURSDAY AND MAY HAVE TO WAIT UNTIL
NEXT UPPER LEVEL SHORT WAVE TRACKS INTO MID MS RIVER VALLEY FROM THE
CENTRAL ROCKIES LATE TOMORROW NIGHT. SOUTHERN PORTIONS OF THE CWA
MAY BE ON THE NORTHERN PERIPHERY OF ANY RAIN CHANCES LATE TOMORROW
NIGHT SO WILL KEEP LOW CHANCE POPS GOING FOR THE FAR THE SOUTH.
A COOLER DAY IS IN STORE FOR TOMORROW WITH NORTH WINDS BEHIND THE
FRONT WITH HIGHS GENERALLY IN THE LOWER TO MID 70S NORTH TO UPPER 70S
FAR SOUTH.

VERY FEW CHANGES WERE MADE TO THE REMAINDER OF THE FORECAST WITH A
QUIET PERIOD IN STORE THROUGH MOST OF THE WEEKEND. LOW LEVEL WAA
LATE SATURDAY INTO SUNDAY WILL ALLOW FOR MODERATING TREND TO TEMPS
THIS WEEKEND WITH HIGHS LIKELY BACK INTO THE MID 80S BY SUNDAY. NEXT
CHANCE OF PRECIP IN STORE FOR MONDAY AS MEDIUM RANGE MODELS SUGGEST
A SERIES OF SHORT WAVES PROGRESSING THROUGH LOW AMPLITUDE UPPER
RIDGE ACROSS THE WESTERN/CENTRAL CONUS. CONFIDENCE TIMING THESE
INDIVIDUAL WAVES IS RATHER LOW AT THIS TIME SO WILL JUST MAINTAIN
LOW CHANCE POPS FOR NOW EARLY NEXT WEEK.

MARSILI

&&

.AVIATION...

1800 UTC TAFS...COLD FRONT EXTENDING FROM GRB TO DSM SHUD MOVE SE
TO TERMINALS TONIGHT. WARM MOISTURE FIELD AHEAD OF FRONT IS IN THE
PROCESS OF DEVELOPING TSTMS. QUESTION IS WHEN AND IF STORMS WILL
PASS THRU TERMINALS. HAVE SELECTED BEST COUPLE OF HOURS BTWN 21Z
TO 01Z FROM RFD TO GYY. WITH UNIDIRECTIONAL SHEAR...COOLING MORE
LIKELY AT MID AND UPR LVLS WHILE SFC HTG STEEPENS LAPSE RATE. THUS
SUNSET COOLING SHUD BEGIN TO LESSEN INTENSITY OF STORMS AS LAPSE
DECREASES. HAVE THUS OPTED FOR SHOWERS AFTER 00Z WITH A LESS
INTENSE TEMPO OF TSRA TO 02Z-03Z. ACTUAL COLD AIR FROPA NOT
CLEARING TERMINALS UNTIL ARND MDNGT TNGT WHEN WINDS VEER SHARPLY
NORTH AND EVENTUALLY TO NE BFR DAWN. STRONG CAA SHUD...ESP OFF
LAKE...SHUD CONDENSATE RESIDUAL POST FRONTAL MSTR INTO LOW VFR TO
MVFR CIG SUNRISE...THEN SCATTER OUT AS DRYING AND INCREASED
SUBSIDENCE OVERTAKES THE SCENE. CONTD CAA ON THURSDAY SHUD SEE
WINDS GUSTY TO 25 KTS.

RLB

&&

.MARINE...
220 AM CDT

THE SOUTH WIND WILL BE 10 TO 14 KNOTS OVERNIGHT ACROSS MOST OF LAKE
MICHIGAN THE REST OF THIS EARLY MORNING. THE SOUTHWEST WIND WILL
INCREASE OVER NORTHERN LAKE MICHIGAN THIS MORNING AS A COLD FRONT
APPROACHES. WE EXPECT THE WIND WILL INCREASE TO 15 TO 20 KNOTS
TODAY. A COLD FRONT WILL SWEEP SOUTH FROM MINNESOTA AND ONTARIO
ACROSS LAKE MICHIGAN TO ILLINOIS AND INDIANA TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE ENTIRE LAKE MICHIGAN
TODAY. THE PRECIPITATION WILL START IN THE NORTH HALF THIS MORNING
AND SPREAD SOUTH TO THE SOUTHERN SHORES OF ILLINOIS AND INDIANA BY
THIS EVENING. THE PRECIPITATION WILL END LATE TONIGHT. THE WIND WILL
BECOME NORTHWEST AND THIS WILL KEEP WAVES 3 TO 6 FEET ON THURSDAY.
HIGH PRESSURE WILL MOVE OVER LAKE MICHIGAN BY THURSDAY EVENING.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 4 PM CDT THURSDAY
     FOR LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745.

&&
Hazardous weather outlook, Jul 2, 9:50 AM CST, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1050 AM CDT WED JUL 2 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
031600-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
1050 AM CDT WED JUL 2 2008 /1150 AM EDT WED JUL 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED:

THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING...SOME MAY PRODUCE:

DAMAGING WINDS IN EXCESS OF 65 MPH.
HAIL TO THE SIZE OF QUARTERS.
HEAVY RAINFALL WHICH COULD LEAD TO LOCALIZED FLOODING.
CLOUD TO GROUND LIGHTNING.

AREAS AFFECTED AND TIMING:

ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA MAINLY NORTH OF
INTERSTATE 80 FROM EARLY THIS AFTERNOON THROUGH MID EVENING. FROM
LATE AFTERNOON THROUGH THIS EVENING THE THREAT OF SEVERE
THUNDERSTORMS WILL ALSO AFFECT AREAS SOUTH OF INTERSTATE 80. THE
THREAT OF SEVERE WEATHER WILL DIMINISH BY LATE EVENING.

DISCUSSION:

AN UPPER LEVEL DISTURBANCE ACROSS IOWA WILL COMBINE WITH AN
APPROACHING COLD FRONT TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS
NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM EARLY THIS AFTERNOON
THROUGH MID TO LATE EVENING. BY LATE EVENING...THIS DISTURBANCE
WILL BE SHIFTING EAST OF THE AREA RESULTING IN THE END OF THE
SEVERE WEATHER THREAT.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN FLOOD.

THERE IS AN INCREASED RISK FOR RIP CURRENTS ON THE ILLINOIS AND
INDIANA SHORES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PORTIONS OF THE ROCK RIVER WILL REMAIN IN FLOOD.

THERE WILL BE AN INCREASED RISK FOR RIP CURRENTS ALONG THE
INDIANA SHORE THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TODAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-031600-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
1050 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN LAKE MICHIGAN EARLY
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THE
STORMS MAY PRODUCE WINDS IN EXCESS OF 50 KNOTS AND LARGE HAIL.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY EARLY THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-031600-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
1050 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN LAKE MICHIGAN EARLY
THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. SOME OF THE
STORMS MAY PRODUCE WINDS IN EXCESS OF 50 KNOTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

MARSILI

The radar

The Chicago radar (KLOT), 69 km away, was scanning. The volume nearest the first event began at 20:56 UTC.

Open the radar archive at this moment

Event by event

11 hail, 6 thunderstorm wind, 2 flood. Local standard time, as filed.

Hail, McHenry

When
July 2, 2:56 PM CST to 2:58 PM CST
Where
McHenry County, Huntley
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.170, -88.420

Hail, McHenry

When
July 2, 2:59 PM CST to 3:01 PM CST
Where
McHenry County, 1.54 mi W of Harmony
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.170, -88.560

Thunderstorm Wind, Ogle

When
July 2, 3:00 PM CST
Where
Ogle County, 1.18 mi E of Davis Jct
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.101, -89.077

Trees were blown down near Route 251, east of Davis Junction.

Thunderstorm Wind, Ogle

When
July 2, 3:03 PM CST
Where
Ogle County, Byron
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.130, -89.250

Trees were blown down.

Hail, McHenry

When
July 2, 3:06 PM CST to 3:08 PM CST
Where
McHenry County, Huntley
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.170, -88.420

Hail, McHenry

When
July 2, 3:09 PM CST to 3:11 PM CST
Where
McHenry County, 0.69 mi N of Lake in the Hills
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.190, -88.320

Hail, McHenry

When
July 2, 3:13 PM CST to 3:16 PM CST
Where
McHenry County, 4 mi W of Algonquin
Measured
1 in hail
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
42.170, -88.358

Extensive siding damage to homes was reported from wind blown hail.

Hail, McHenry

When
July 2, 3:14 PM CST to 3:16 PM CST
Where
McHenry County, 4 mi W of Huntley
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.170, -88.498

Thunderstorm Wind, De Kalb

When
July 2, 3:14 PM CST
Where
De Kalb County, Kirkland
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.080, -88.850

Eight inch diameter tree limbs were blown down.

Flood, Winnebago

When
July 2, 3:15 PM CST to 6:00 PM CST
Where
Winnebago County, 2.55 mi WSW of Perryville to 2.47 mi SSW of Perryville
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.215, -89.015

Minor flooding was reported near Linden and Mulford Roads on the south side of Rockford as well as near Riverside and Interstate 90. Ditches were also reported filled with water.

Hail, McHenry

When
July 2, 3:19 PM CST to 3:21 PM CST
Where
McHenry County, 0.91 mi WNW of Crystal Lake Arpt
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
42.205, -88.337

Penny size hail was reported near Randall and Ackman Roads.

Hail, McHenry

When
July 2, 3:19 PM CST to 3:21 PM CST
Where
McHenry County, 0.65 mi SE of Crystal Lake Arpt
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.195, -88.310

Nickel size hail was reported near Pyott Road.

Hail, McHenry

When
July 2, 3:19 PM CST to 3:22 PM CST
Where
McHenry County, 5 mi SE of Marengo
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.199, -88.531

Thunderstorm Wind, McHenry

When
July 2, 3:20 PM CST
Where
McHenry County, Lake in the Hills
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
42.180, -88.320

A gust to 60 mph was measured in the Lake In The Hills.

Hail, McHenry

When
July 2, 3:24 PM CST to 3:26 PM CST
Where
McHenry County, Crystal Lake
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
42.230, -88.330

Thunderstorm Wind, Lake

When
July 2, 3:36 PM CST
Where
Lake County, 3.27 mi WNW of Barrington
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
42.184, -88.191

Tree limbs were blown down in the road near Kelsey and Route 14.

Thunderstorm Wind, Lake

When
July 2, 3:40 PM CST
Where
Lake County, 0.3 mi N of Deer Park
Measured
55 kt (63 mph) estimated gust
Reported by
Amateur Radio
Coordinates
42.154, -88.101

A 12 inch diameter tree was blown down on Lake Cook Road just east of Ela Road.

Hail, Cook

When
July 2, 3:41 PM CST to 3:43 PM CST
Where
Cook County, 3.24 mi WNW of Dunhurst
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
42.153, -87.985

Quarter size hail was reported near Lake Cook and Arlington Heights Roads.

Flood, Lake

When
July 2, 3:58 PM CST to 7:00 PM CST
Where
Lake County, 1.23 mi SSE of Highland Park to 0.99 mi SE of Ft Sheridan
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
42.153, -87.761

Many streets were flooded with six inches of standing water between Route 41 and Route 43 in Highland Park. Five inches of standing water was reported near Deerfield and Route 83.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, July 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 114772, 114773, 114782, 114783, 114774, 114775, 114806, 114776, 114784, 114791, 114777, 114778, 114779, 114787, 114780, 114785, 114786, 114781, 114797.